BibTeX record journals/ijcm/LiSL16

download as .bib file

@article{DBLP:journals/ijcm/LiSL16,
  author    = {Zhihui Li and
               Yun Song and
               Yongming Li},
  title     = {Ideal access structures based on a class of minimal linear codes},
  journal   = {Int. J. Comput. Math.},
  volume    = {93},
  number    = {11},
  pages     = {1818--1832},
  year      = {2016},
  url       = {https://doi.org/10.1080/00207160.2015.1075986},
  doi       = {10.1080/00207160.2015.1075986},
  timestamp = {Sun, 02 Jun 2019 20:46:38 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/LiSL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics